# SDR REXA2018071800634

- Difficulty date: July 17, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 25,152 hours, 16,483 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA 02 MASK DOES NOT INFLATE PROPERLY. REPLACED CAPT'S O2 MASK IAW AMM 35-11-12, OP AND LEAK CHECKS GOOD.
